# SDR DALA2024031703388

- Difficulty date: March 13, 2024
- Submitted: March 17, 2024
- Operation: Air carrier
- Aircraft: N103DY
- Make and model: Airbus A321-211
- Aircraft serial: 9538
- Aircraft time: 10,655 hours, 5,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: NOTREPORTED
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1003, DURING SERVICE CHECK STEP 7G, FOUND SEVERAL SEAT EMERGENCY LIGHTS IN MIDDLE OF A/C THAT WOULD NOT AUTOMATICALLY SHUT OFF AFTER DOING CIDS EPSU SYSTEM TEST. CORRECTIVE ACTION: REPLACED EPCU 15WL. (LP 4413295)
